MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 NPS TIB PLATEAU, MEDIUM, 20MM; LPS AND S-ROM : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS, INC. 1818910 NPS TIB PLATEAU, MEDIUM, 20MM; LPS AND S-ROM : KNEE TIBIAL TRAY
Catalog Number 622176
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was opened, bearing removed, washout and debridement of area and the poly after soaked in chlorhexidine was put back in.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
NPS TIB PLATEAU, MEDIUM, 20MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8455203
Report Number1818910-2019-88566
Device Sequence Number16897558
Product Code JWH
UDI-Device Identifier10603295179269
UDI-Public10603295179269
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K941769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number622176
Device Lot Number4242176A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2019
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR